RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 2, Pages 85–111 (Mi dm1597)  

About applying binary operations for constructing a multiply transitive class of block transformations

I. V. Cherednik

Russian Technological University (MIREA)

Keywords: network, block transformation, $k$-transitive class of block transformations.

DOI: https://doi.org/10.4213/dm1597

Full text: PDF file (519 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.719.2
Received: 11.11.2019

Citation: I. V. Cherednik, “About applying binary operations for constructing a multiply transitive class of block transformations”, Diskr. Mat., 32:2 (2020), 85–111

Citation in format AMSBIB
\Bibitem{Che20}
\by I.~V.~Cherednik
\paper About applying binary operations for constructing a multiply transitive class of block transformations
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 2
\pages 85--111
\mathnet{http://mi.mathnet.ru/dm1597}
\crossref{https://doi.org/10.4213/dm1597}


Linking options:
  • http://mi.mathnet.ru/eng/dm1597
  • https://doi.org/10.4213/dm1597
  • http://mi.mathnet.ru/eng/dm/v32/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:46
    References:3
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020